# SDR CA051014003

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 9,951 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 3250 · Landing Gear Steering System
- Part: Washer
- Part number: S14505H12063
- Condition: Missing
- Location: Mlg Scissors
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE A/C SUDDENLY VEERED OFF THE RUNWAY.  THE RT MAIN LANDING GEAR SCISSORS CAME APART AT THE CENTER.  THE WHEEL THEN TURNED AND PULLED THE AIRCRAFT OFF THE RUNWAY.  ON EACH SIDE OF THE CENTER BOLT HOLDING THE SCISSORS TOGETHER TWO P/N S1450-5H12-063 WASHERS WERE MISSING.  AN WASHERS WERE USED IN THEIR PLACE.  THE PROPER WASHERS WERE INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
